Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 859497, 19 pages
http://dx.doi.org/10.1155/2011/859497
Research Article

Positive Solution of Fourth-Order Integral Boundary Value Problem with Two Parameters

College of Mathematics and Statistics, Hubei Normal University, Hubei 435002, China

Received 12 March 2011; Revised 3 May 2011; Accepted 28 May 2011

Academic Editor: D. Anderson

Copyright © 2011 Guoqing Chai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoqing Chai, “Positive Solution of Fourth-Order Integral Boundary Value Problem with Two Parameters,” Abstract and Applied Analysis, vol. 2011, Article ID 859497, 19 pages, 2011. https://doi.org/10.1155/2011/859497.